# SDR SWAA2022090746665

- Difficulty date: August 27, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 140AF
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #140AF DAMAGED (ELONGATED HOLES IN PANEL) / [01] REPLACED FLOOR PANEL 140AF WITH NEW PANE;;[02] REPLACE FLOOR PANEL 140AF WITH NEW PANEL IAW AMM 25-52-10;[03] INSPECTED PANEL INSTALL
